Advertisement

Sur la densite du maximum d'une fonction aleatoire gaussienne

  • Antoine Ehrhard
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 920)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BORELL C.: The Brunn-Minkowski inequality in Gauss space, Inv. Math. 30, 1975, p. 207–216.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    BORELL C.: Convex measure on locally convexe spaces, Ark. Math. 120, 1974, p; 390–408.MathSciNetGoogle Scholar
  3. [3]
    FERNIQUE X.: Régularité des trajectoires des fonctions aléatoires gaussiennes, Lect. Notes Math. 480, 1975, p. 1–96.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    HOFFMANN-JORGENSEN: Probability in B-spaces. Aarhus universität Lect. Notes Ser. 48.Google Scholar
  5. [5]
    LANDAU H.J. et SHEPP L.A.: On the supremum of a gaussian process, Sankhya Ser. A, 32, 1971, P. 369–378.MathSciNetzbMATHGoogle Scholar
  6. [6]
    TSIREL'SON V.S.: The density of the maximum of a gaussian process, Theory of probability and Ap., 1975, 847–856.Google Scholar
  7. [7]
    YLVISAKER N.D.: The expected number of zeros of a stationary gaussian process. Ann. Math. Stat. 36, 1043–1046.Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Antoine Ehrhard

There are no affiliations available

Personalised recommendations